MathSciNet Relay Station
MathSciNet bibliographic data
MR290309 53.75 (35.00)
Kazdan, Jerry L.; Warner, Frank W. Surfaces of revolution with monotonic increasing curvature and an application to the equation $\Delta u=1-K e^{2u}$ on $S\sp{2}$. Proc. Amer. Math. Soc. 32 1972 139–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement